Health knowledge made personal
Join this community!
› Share page:

Hi, It's day 3 after my colonscopy and I'm still feeling "off." I had both demerol and versed and feel as though my BP (for me


Posted by rivi72

I am pushing fluids and cut my BP med in half today. Called gastro's office on day after (also had severe headache and vomiting after the procedure) and was told "she didn't think the sedation" had anything to do with it.

Thank you,

Rivi

 
Answers (2)
Sort by: Newest first | Oldest first

Hello Rivi,

Colonoscopies are usually uncomplicated procedures when done for routine screening purposes. There are however risks that go along with the procedure. First of all, was your colonoscopy done for routine screening, or for some other reason? Were there biopsies taken? Do you know what the results were?

Are you having any other symptoms besides the headache and vomiting? Any belly pain or blood in your bowel movements? The most common complications of colonoscopy are bleeding after a biopsy at the biopsy site and perforation. If you are still not feeling well after 3 days you should call your gastroenterologist and schedule a follow up appointment as soon as possible.

Thanks, Dr. Zadeh,

No-I didn't exhibit any of those other symptoms; this was follow up from diverticulitis in summer of 2009. I got a clean slate; finally saw MD on Monday and my BP was still low. I am off my BP pills for a few days. On "day 4," I snapped out of it and went back to normal, no weakness or chest discomfort or lingering headache. I still think the combo of demerol and versed did me in.

Thank you so much for your time.

Sincerely,

Rivi

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: